Skip to Main content Skip to Navigation
Journal articles

Continued fractions for Rogers-Szegö polynomials

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622633
Contributor : Alain Lascoux <>
Submitted on : Monday, September 12, 2011 - 4:12:27 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00622633, version 1

Collections

Citation

Q.-H. Hou, Alain Lascoux, Y.-P. Mu. Continued fractions for Rogers-Szegö polynomials. Numerical Algorithms, Springer Verlag, 2004, 35 (1), pp.81-90. ⟨hal-00622633⟩

Share

Metrics

Record views

198